Skip to content
Pill ?
avatar
Anon_79505 posted:
Hi ? and hoping for a solution!

I been on a new birth control for 3 weeks and on 4th week was suppose to have period. Well its been 4 days and no period! Should I worry or take a wait and see approach?

Thank you and have a great weekend All!
Reply
 
avatar
Mariposita_Obsidiana responded:
Actually, it's pretty common for your period to be off-schedule for a couple of months after starting birth control (in fact, up to 3 months). That is how long it takes for the drug to get into your system, which is why the literature that comes with your birth control advises the use of alternative birth control (e.g. condoms) for the first three months after beginning the pill, and for any time after missing a pill. If you miss more than one period (and you don't have any spotting between the placebo pills), you should probably let your OB-GYN know, just to be sure.

And don't worry, there is no proof that the pill (or some IUDs, though not all of them) causes harm to a growing baby.
 
avatar
sarahwarrior12 responded:
Thank you for responding back! Im on the 21 day pill. Does that count? LIke you said I will start the new pack on Monday .


Spotlight: Member Stories

I have been married for almost a year. My husband and I really want kids, and we have been trying since we have been married, but it still hasn't ...More

Helpful Tips

Why 1st morning urine?
I bet some of you are wonder why you should always use 1st morning urine when testing with home tests. Well the theory is that because ... More
Was this Helpful?
38 of 69 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.